MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 UNKNOWN GUIDEWIRE

C.R. BARD INC. (COVINGTON) -1018233 UNKNOWN GUIDEWIRE
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.
 
Event or Problem Description
It was reported that the customer opened the guide wire that came with the 777626 and found that there was a wax-like object attached to the guide wire.After lubricating the wire with water and rubbing it by hand, the wax did not come off and the customer was unable to continue with the trial.The solution was to open another brand of guidewire for trial.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event is confirmed cause unknown.Visual evaluation noted received one photo sample that shows top view of wax-like substance on guidewire.Therefore, the reported event is confirmed.No actions can be taken at this time since a root cause was not identified.Dhr review is not required as the lot number is unknown.Labelling review is not required as labelling would not have prevented the reported event.Correction: h.The reported product number is unknown.The udi number for this product is not available.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
UNKNOWN GUIDEWIRE
Common Device Name
UNKNOWN GUIDEWIRE
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20269355
Report Number1018233-2024-05937
Device Sequence Number14335493
Product Code EZB
UDI-Device Identifier10801741014557
UDI-Public(01)10801741014557(17)280228(10)NGHT2327
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer12/21/2024
01/10/2025
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date01/10/2025
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown